# SDR ASAA2016102518702

- Difficulty date: October 25, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 219-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER 304 RECEPTACLE SURROUND DOUBLER FWD LOWER END CRACKED.  ACFT GROUNDED. REPAIRED IAW EA 700-53EA-17997 AND REO-G20385 REV B.
